# SDR UALA2011080304013

- Difficulty date: August 2, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 82,803 hours, 13,321 cycles
- Engine: Pwa PW4060
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 113T822368U
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RAMP CHECK FOUND PANEL MISSING ON AFT TOP OF RIGHT LANDING GEAR BODY DOOR AREA.   ACCOMPLISH REPAIRS PER EVA 81169.  RT WING MLG SIDE STRUT SWIVEL FAIRING ASSEMBLY TEMPORARY FAIRING INSTALLED AS PER EVA-8 1169.  VERIFICATION REQUIRED BEFORE EACH FLIGHT FOR SECURITY OR DEFORMATION ALSO RIGHT MAIN LANDING GEAR SHOCK STRUT DOOR VERIFICATION RQRS EVERY FLT FOR DAMAGE. THIS FAIRING IS LOCATED UNDER THE WING JUST FORWARD OF THE RIGHT MLG SIDE STRUT SWIVEL.
